# SDR UIEA2012103100506

- Difficulty date: October 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK R5 DOOR EXIT SIGN INOPERATIVE.    R & R EMERGENCY LIGHT IAW AMM 33-51-06.004-046.  OPS CHECKED NORMAL AMM 33-51-06-404-049.
